EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0230 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Synovitis (2094); Ankylosis (4527); Swelling/ Edema (4577)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 203-96-40 - (11-3973) stryker sys 6 90x25x1.27.(b)(6) 203-96-03 - (11-2216) saw blade new stryker (.050).(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) 02-022-44-3013 truliant tib imp psc insert sz 3, 13mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and femoral loosening.The reported prosthesis wear, instability, limited range of motion, and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Event or Problem Description
It was reported via legal documentation that approximately 32 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, severe ankylosis of the left knee, loss of range of motion, persistent pain, swelling, synovitis and emotional changes.No further issues or complications were reported.No additional information is available.